# SDR CALA2025051904764

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N27334
- Make and model: Boeing 737-8
- Aircraft serial: 67594
- Aircraft time: 5,358 hours, 1,812 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHM: ALERTED {52-71003} * PSEU AFT ENTRY DOOR SWITCH SENSOR IS TARGET FAR IN AIR.* REPORTING IN CLIMB. REFERENCE FIM 52-10-00- 810-802 FOR T/S. PERFORM SENSOR TEST & LOOK FOR FAULTS IN THE OMF, VERIFY CONDITION OF S200 & REMOVE ANY DEBRIS   CHECK GAP VALUES ARE WITHIN LIMITS, REF AMM 52-71-11-820-801. IF NFF SUGGEST ADJUSTING GAP CLOSER TO TARGET.  ADJUSTED L2 DOOR SENSOR REF AMM 52-71-11-820-801. GAP IS NOW IN LIMITS.
